# SDR ASAA2022092240052

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 55,572 hours, 16,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048301
- Condition: Detached
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT SIGN FELL DOWN. NEEDS TO BE REATTACHED. GROUNDED - YES. REATTACHED AND RESECURED OVERWING EMERGENCY EXIT SIGN LENS COVER. REF B737-900 AMM 33-51-01.
